Previous |  Up |  Next


Title: On the Stability of Jungck–Mann, Jungck–Krasnoselskij and Jungck Iteration Processes in Arbitrary Banach Spaces (English)
Author: Bosede, Alfred Olufemi
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 50
Issue: 1
Year: 2011
Pages: 17-22
Summary lang: English
Category: math
Summary: In this paper, we establish some stability results for the Jungck–Mann, Jungck–Krasnoselskij and Jungck iteration processes in arbitrary Banach spaces. These results are proved for a pair of nonselfmappings using the Jungck–Mann, Jungck–Krasnoselskij and Jungck iterations. Our results are generalizations and extensions to a multitude of stability results in literature including those of Imoru and Olatinwo [8], Jungck [10], Berinde [1] and many others. (English)
Keyword: stability
Keyword: nonselfmappings
Keyword: Jungck–Mann, Jungck–Krasnoselskij and Jungck iteration processes
MSC: 47H10
MSC: 54H25
idZBL: Zbl 1263.47076
idMR: MR2920695
Date available: 2011-12-08T09:44:05Z
Last updated: 2013-09-18
Stable URL:
Reference: [1] Berinde, V.: On stability of some fixed point procedures. Bul. Śtiint. Univ. Baia Mare, Ser. B, Mathematică–Informatică 17, 1 (2002), 7–14. MR 2014277
Reference: [2] Berinde, V.: Iterative Approximation of Fixed Points. Editura Efemeride, Baia Mare, 2002. Zbl 1036.47037, MR 1995230
Reference: [3] Bosede, A. O.: Noor iterations associated with Zamfirescu mappings in uniformly convex Banach spaces. Fasciculi Mathematici 42 (2009), 29–38. Zbl 1178.47042, MR 2573523
Reference: [4] Bosede, A. O.: Some common fixed point theorems in normed linear spaces. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 49, 1 (2010), 19–26. MR 2797519
Reference: [5] Bosede, A. O.: Strong convergence results for the Jungck-Ishikawa and Jungck-Mann iteration processes. Bulletin of Mathematical Analysis and Applications 2, 3 (2010), 65–73. MR 2718198
Reference: [6] Bosede, A. O., Rhoades, B. E.: Stability of Picard and Mann iterations for a general class of functions. Journal of Advanced Mathematical Studies 3, 2 (2010), 1–3. MR 2722440
Reference: [7] Harder, A. M., Hicks, T. L.: Stability results for fixed point iteration procedures. Math. Japonica 33 (1988), 693–706. Zbl 0655.47045, MR 0972379
Reference: [8] Imoru, C. O., Olatinwo, M. O.: Some stability theorems for some iteration processes. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 45 (2006), 81–88. Zbl 1138.47046, MR 2321300
Reference: [9] Ishikawa, S.: Fixed points by a new iteration method. Proc. Amer. Math. Soc. 44 (1974), 147–150. Zbl 0286.47036, MR 0336469, 10.1090/S0002-9939-1974-0336469-5
Reference: [10] Jungck, G.: Commuting mappings and fixed points. Amer. Math. Monthly 83 (1976), 261–263. Zbl 0321.54025, MR 0400196, 10.2307/2318216
Reference: [11] Krasnoselskij, M. A.: Two remarks on the method of successive approximations. Uspehi Mat. Nauk. 10, 1 (1955), 123–127 (in Russian). MR 0068119
Reference: [12] Mann, W. R.: Mean value methods in iterations. Proc. Amer. Math. Soc. 4 (1953), 506–510. MR 0054846, 10.1090/S0002-9939-1953-0054846-3
Reference: [13] Olatinwo, M. O.: Some stability and strong convergence results for the Jungck–Ishikawa iteration process. Creat. Math. Inform. 17 (2008), 33–42. Zbl 1199.47282, MR 2409230
Reference: [14] Rhoades, B. E.: Fixed point theorems and stability results for fixed point iteration procedures. Indian J. Pure Appl. Math. 21, 1 (1990), 1–9. Zbl 0692.54027, MR 1048010
Reference: [15] Singh, S. L., Bhatmagar, C., Mishra, S. N.: Stability of Jungck-type iterative procedures. International J. Math. & Math. Sc. 19 (2005), 3035–3043. MR 2206082, 10.1155/IJMMS.2005.3035


Files Size Format View
ActaOlom_50-2011-1_2.pdf 189.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo